American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jean-François Biasse. An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields. Math. Comp. 83 (2014) 2005-2031.
Abstract, references, and article information   
View Article: PDF

[2] André Weilert. Two efficient algorithms for the computation of ideal sums in quadratic orders. Math. Comp. 75 (2006) 941-981. MR 2197002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Sauer. Lagrange interpolation on subgrids of tensor product grids. Math. Comp. 73 (2004) 181-190. MR 2034116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Samuel Albert, Bernardo Cockburn, Donald A. French and Todd E. Peterson. A posteriori error estimates for general numerical methods for Hamilton-Jacobi equations. Part I: The steady state case. Math. Comp. 71 (2002) 49-76. MR 1862988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1